# SDR SWIA2018090545030

- Difficulty date: August 6, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 40,236 hours, 34,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRESSURE FLOOR SILL PANEL FROM FS 409+128 TO FS 559+0 HAS NUMEROUS SPOTS OF CORROSION. (C-CHECK) RO: 09/01/2018. REPAIRED LT PRESSURE FLOOR SILL PANEL FROM FS 409+128 TO FS 559.0 IAW REO.
